Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 1892512, 6 pages
http://dx.doi.org/10.1155/2016/1892512
Research Article

Adaptive Radio Frequency Interference Mitigation for Passive Bistatic Radar Using OFDM Waveform

School of Information Engineering, Nanchang University, Jiangxi 330031, China

Received 10 March 2016; Revised 30 June 2016; Accepted 25 July 2016

Academic Editor: Lorenzo Crocco

Copyright © 2016 Zhixin Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhixin Zhao, Sihang Zhu, Yuhao Wang, Siyuan Cheng, and Sheng Hong, “Adaptive Radio Frequency Interference Mitigation for Passive Bistatic Radar Using OFDM Waveform,” International Journal of Antennas and Propagation, vol. 2016, Article ID 1892512, 6 pages, 2016. https://doi.org/10.1155/2016/1892512.